MathSciNet Relay Station
MathSciNet bibliographic data
MR2177322 53C26 (53C28 53C80)
Cherkis, Sergey A.; Hitchin, Nigel J. Gravitational instantons of type $D_k$. Comm. Math. Phys. 260 (2005), no. 2, 299–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement